# SDR DALA2017083106478

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 66,763 hours, 48,883 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Condition: Broken
- Location: Tailcone Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 THE INTERNAL TAIL CONE HANDLE, RETAINER IS BROKEN.  REPLACED BOTH RETAINERS IAW AMM 53-53-00.
